RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 16, Issue 6, Pages 887–897 (Mi mz7530)  

Limits of indeterminacy of sequences obtained from a given sequence using a regular transformation

N. N. Kholshchevnikova

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: The problem considered is how there can be a set of weak accumulation points of the subsequences of a sequence obtained from a given sequence by using a regular transformation of the class $T(C,C')$ when the terms of the sequences are elements of a reflexive Banach space. $T(C,C')$ denotes the class of complex regular matrices $c_{mn}$ ($c_{mn}=a_{mn}+ib_{mn}$, where $a_{mn}$ and $a_{mn}$ are real numbers) satisfying the conditions $\varlimsup\limits_{m\to\infty}\sum_{n=0}^\infty|a_{mn}|=C$ и $\varlimsup\limits_{m\to\infty}\sum_{n=0}^\infty|b_{mn}|=C'$

Full text: PDF file (716 kB)

English version:
Mathematical Notes, 1974, 16:6, 1126–1132

Bibliographic databases:

UDC: 517.5
Received: 02.07.1974

Citation: N. N. Kholshchevnikova, “Limits of indeterminacy of sequences obtained from a given sequence using a regular transformation”, Mat. Zametki, 16:6 (1974), 887–897; Math. Notes, 16:6 (1974), 1126–1132

Citation in format AMSBIB
\Bibitem{Kho74}
\by N.~N.~Kholshchevnikova
\paper Limits of indeterminacy of sequences obtained from a~given sequence using a~regular transformation
\jour Mat. Zametki
\yr 1974
\vol 16
\issue 6
\pages 887--897
\mathnet{http://mi.mathnet.ru/mz7530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=377344}
\zmath{https://zbmath.org/?q=an:0308.40006}
\transl
\jour Math. Notes
\yr 1974
\vol 16
\issue 6
\pages 1126--1132
\crossref{https://doi.org/10.1007/BF01098437}


Linking options:
  • http://mi.mathnet.ru/eng/mz7530
  • http://mi.mathnet.ru/eng/mz/v16/i6/p887

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:127
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020